Aa
A
A
A
Close
Addiction: Substance Abuse Community
32k Members
214607 tn?1287681159

My story..any advice??

I have been an oxy contin addict for about three years now, give or take, and am currently in my 2nd week of withdrawal. I was taking about 400mg a day. I detoxed with the Burenorphine Method and I am still going crazy. I am so tired and weak, I mean weak like I have never experienced before. I can't sleep, can't think straight and am so irritable. I already lost my husband to OXy's and have managed to spend all of my savings on Oxy's. In any event, I was at rock bottom and decided to rid myslef of this demon. Both of my parents were abusers and I vowed to never be even try drugs for fear of the same life, and I did. I am now, and will continue to pay for it. Anyway, no one knows about my addiction.Not my friends, not my in-laws, no one. I have no one to talk to about it and haven't started NA  because I am just do weak everyday. Does it get better and when? Again, I am two weeks clean, but still feel horrible. My Dr. gave me Carbidopa for RLS and Marinol for my appitite..as well as valium..lDoes anyone know if these are addictive and also, are these meds the reason I still am so weak. Any help will suffice. Thank you and god bless..
11 Responses
Avatar universal
I am so sorry for your lost..It seems 2 weeks is great for being clean..i don't know anything about those meds, but i am sure someone else on here does..we are all addicts here and anything you have to say please say..We have heard and done it all too..Some here are in recovery and sure can help you..i sure hope you can find something to help you..I have never done oxy's ..i am addicted to hydro's..
good luck to you my friend
214607 tn?1287681159
I appreciate your kind words and your help. I have no clue how I will make it through this, but I will. I am extremely determined and have had the chance to relapse,  but won't. I also have a 7year old and I find that as I am more aggrevated from my withdrawal, I take it out on her. She doesn't deserve it. Anyway, I am trying my best. I just wish I knew when it would subside. I mean, certain withdrawal sypmtoms have gone away, but were replaced with new ones. This is virtually, the harderst thing I have ever had to do. And I also have to work everyday and it is just so hard. I am going to try the Thomas Reciepe. I hope it helps. I'll take any help I can get at this point. Again, that you so very much. You'll never know how much it has helped already.

Avatar universal
don't feel bad about taking it out on her,, WE all do..I know you love her/him and they will be just fine...Try the thomas receipe...Anything..WARM WARM baths..that helps alot..i have only went 3 day most and i almost slept in the tub every nite..do you have anyone to help you??
then to have to work is terrible...
214607 tn?1287681159
No, no one at all to help or even talk about it with. I thank god for this site. How long does it take for the thomas R. to start to work. Will the L-Tyrosine, give me some sort of energy? I cant even function. Every movement feels like it is taking all my enery. It is hard to lift myself up..And the RLS (arms only) doesn't start unitl I am in bed and laying down. Then it keeps me up all night. THe Carbidopa if for the RLS, but it is a muclse relaxer and I think that is why I am also so tired, but the DR. said no??? This is torture. Did u do the Thomas R? If so, how long before it worked?
Avatar universal
Hi There!
CONGRATS on two weeks!!! YOU ARE THROUGH THE WORST!! It still wont be fun for awhile, and you may have a lack of energy for a few more weeks, but you've made it this far...you're over the worst of it, and now walking ( maybe very slowly, lol) on the other side. Keep it up. We have all acted in ways as parents ( whether we are addicts or not) that we feel bad about or are not proud of. Don't let that stop you...your daughter will love you so much for getting clean, and will quickly forget this brief peroid in your life that  it takes you to get better...just make this your last time w/ding !!! Don't do it to yourself or your daughter again.
But please, don't get discouraged!!!! You are almost there. Valium is a sedatvie, and most certainly will contribute to your lack of energy...you shouldn't need it for much longer...the physical part should be almost done. When I went cold turkey off of vics and codeine, I had to take Ativan because the Valium knocked me out so bad...Don't know about the other drug, but probably someone here will...if Dutchess is reading today, she will be able to tell you. Good luck, and you do have friends here!! Keep posting and reading. It got me off of pills. Seriously.
Avatar universal
I have withdrawl so many times with different side effects everytime. One thing that does help is taking the vitiman b-12 two times a day. The lack of energy is the worst feeling when you are used to doing oh so much as a mother. What I usually do it just a little at a time then sit down/lie down and then when I'm ready or have to get up and start all over again. After awhile the time your up are more then the time you are down. I have a question for you whats the detox program you did?
214607 tn?1287681159
Thank you so very much for your kind words. I am rather proud of myself at this point, but it is just so hard. Relapse is not in my mind at all being that wd would again, come with it. Its just the lack of energy that is killing me. I literally cannot do anything. And I have to work or I will lose my job. Torture to the fullest. But I am gonna do it, no matter how long it takes.

Thank you and God Bless You..
182493 tn?1348056515
Where did you do this detox??  They don't use the shots very many places.. so just curious.. I am about to do a similiar detox..
Avatar universal
I am so glad to hear that relapse isn't a temptation right now...that makes me feel so much better for you! I am going to start a post above, asking people to describe the lack of energy they had when w/ding, how long it lasted for them, and to describe what it felt like, how they coped, etc. You seem really worried about that, and that is horrible feeling, having no energy!! For me, the depression of w/d was worse, but the no energy wasn't fun either. Hope you will get alot of helpful responses! Emilyanne
214607 tn?1287681159
I just went and bought the L-Tyrosine and B6 vitamans. I hope they work. I will take anything at this point.

As far as my detox, I did the Burenorphine Outpatient Detox. It works, but it wasn't easy. Its three shots, once a day for three days. You have to wait until 24hrs after your last dose of pain meds (or whichever) then after the first shot, you feel great (or at least I did, some people it takes to the next day to feel better) but then u are fine for a few days, then my Dr. gave me other meds to help me finish the wd process. I am supposed to go back and get the pellett. Not sure what I am gonna do at this point. I am now two weeks w/o any oxy's and I am still to tired. I can't take it...I am sure that lack of sleep is contributing but the rls in my arms, keeps me up...I dont know what to do. I hope these Vitamans work...

Thank you...God Bless
214607 tn?1287681159
I live in Pa, but am doing the Detox in New Jersey...Let me know if u need the Dr. Name and/or No..maybe they can find a Dr. near you. I myself am not getting the pellett. I actually went to him this morning and he gave me Naltrexone to take orally, every day. It is basically the pellett, but pill form. I can tell you, I took my first dose and feel tremendous, well, compared to normal. It is an opiod blocker..so u still cant take opiates, but you feel great and it isn't addictive. It already gave me 50% of my energy back and I have no other W/D symptoms besides being irritable...But good luck..Keep me posted...

Li
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Smoking substitute may not provide such a healthy swap, after all.
How to lower your heart attack risk.